# SDR SWIA201334917

- Difficulty date: September 30, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 14,500 hours, 9,162 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684JB HAS CHAFE MARKS FROM FLAP.  C-CHECK BLENDED PANEL 684JB IAW SRM.
